# SDR DALA2019071604248

- Difficulty date: July 15, 2019
- Submitted: July 16, 2019
- Operation: Air carrier
- Aircraft: N944AT
- Make and model: Boeing 717-200
- Aircraft serial: 55007
- Aircraft time: 53,959 hours, 36,905 cycles
- System (JASC): 5313 · Fuselage Main, Longeron/Stringer
- Part: Longeron
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CORROSION ON LONG 29L BTW STA Y=903 TO STA Y=954 AT AFT CARGO COMPARTMENT. NRC 00333: CORROSION LEVEL 2, LONG 29L BTW STA Y=903 TO STA Y=954 AT AFT CARGO COMPARTMENT WAS REPLACED PER SRM 51-41-02-0G AND 51-41-05-0G. (LP #1173381)
